Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Indigestion problems. Loss of appetite, bloating, sour taste, burning sensation in urinal and anal tract. What do you advice?

Sir, my husband suffers from indigestion problems. his symptoms are loss of appetite , bloating , sour taste in the mouth at times, indigestion, burning sensation in the urinal tract (whether he passes urine or not) as well as burning sensation in the anal tract at times, especially when he eats spicy food. He has consulted many doctors, been prescribed many different medicines but the problem still persists. This is going on for some four years. Now he has decided to go on a diet , but not knowing much what to eat and what not. what do you advise?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

Aftre reading your query I can say from my clinical experience that the decision to go on a diet is good.

In his diet he should go for -->>
-bland/ low salt/ non spicy foods.
-Taking curd will really help him,
-stick too small frequent meals, and
- adequate hydration
- add more of salad and fruits in his diet, espically Avla, tomatoes, colored vegetables( to improve appetite)
-Cut down oil in diet as much as you can for some time
-taking an antacid, like rabiperazole before meals twice a day will help in digestion

I don't know what all medicines he has been prescribed and what are the results of his investigations, as they are not mentioned. but if you had provided them they would have helped in telling exactly how he should move forward.

For burning urinary tract and anus, I think one needs to do a urine examination plus culture, to rule out infection. If already done and normal, this can be related to spicy food or inadequte water consumption.

changing the diet will certainly help.
He should also start to walk and try to remain busy and cheerful.

Hope he gets well soon!

feel free to ask more queries
Dr . Manisha Gopal
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor